Page 2 of 2 FirstFirst 1 2
Results 11 to 13 of 13

Thread: Well Daytrana Patch is causing side effects...

  1. #11
    Join Date
    Jan 2006
    Posts
    249

    Default

    Hey Wendy. You've been in my thoughts.

    Sorry you're having trouble with the patch. Both ds and dd have used it for 1.5 years now. It's been great for us. We do have a terrible time getting ds to sleep at night, so I use melatonin, and it does sap their appetites, but we have not had other symptoms. It does not work for everyone. Another friend of mine tried it and switched back to focalin instead. Ds also takes focalin in the morning to calm him until the patch kicks in.

    HUGS
    Charlotte

  2. #12
    angeleena is offline INCIIDer - A Community Creator
    Join Date
    May 2006
    Posts
    1,267

    Default

    OMG OMG OMG OMG OMG!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

    Pharmacies scare me lately.

    That is a horrible mistake!!!!!!!!!



    Hope things are better now!




    -Angi

  3. #13
    Join Date
    Jan 2006
    Posts
    249

    Default

    Good Gd!!!!

    Ds is on 10 and dd is on 30. Big huge difference. FYI: We get 90 day supplies from the mail order pharmacy. But that only works for long term.

    HUGE HUGS

Page 2 of 2 FirstFirst 1 2

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •